I can understand your concern.
Since when have you been experiencing these kind of symptoms?
These are symptoms consistent with dizziness.
The cause of which would need to be evaluated for proper treatment.
Kindly consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Hello..... It's giddiness.. This happens sometimes when you are hypoglycemic with dehydration.. If it's once you can relax for few minutes, drink water, take sugar syrup ...But if you are having repeated episodes you should get it tested... Your general examination is required to diagnose the problem. Consult general physician.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.